Badges (1)

About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (5)

Feb 22, 2017 · Horrible Hives in Skin Health

Thank you guys for all your replys! I had gone to the Indocrinologist yesterday she says i may have an autoimmune disease Hashimoto’s Thyroiditis. Im looking into family history. She had also said it probly not the cause but it is making the hives worse. Taking some more blood test and a ultrasound on my thryroid today and see how that goes. Now that you mention H Pylori I remember having going thru that about 2yrs ago but never rechecked it. My skin is still red and patchy all day:(

Feb 20, 2017 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

Has anyone ever gotten a Lamictal Rash?

Feb 20, 2017 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

Thank you so much for the reply! Im glad I had found a group I could talk to that is also going thru the same thing:) So glad everything is under control now! Thanks for the link! My husband and I would like to start a family sometime at the end of the year or next year we are just concerned about the medications. My husband is very loving and supportive i would hate to have him see me go thru and episode as he never done before, i just worry about others seeing that i dont want it to be tramatic for him too. That is great Dawn!!! im so happy to hear that and your story:) Iam taking some multivitamns now i heard keppra is safe! Thank you soo much!!

Feb 19, 2017 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

Hello there! Im 28 and been 5 years seizure free, taking Keppra, Lamictal, Zonisamide all twice daily.I had recently got married and hoping later in the year to start a family. I am curious if anyone were on the same medications and if they have any problems? Also I’am interested in where i could find info about epilepsy or helpful videos for my husband, if i do end up having a seizure at anytime I don’t want him to be scared

Feb 19, 2017 · Horrible Hives in Skin Health

Hello! iv had hives since the beginning of last December and they are absolutly MISSiRABLE!!! Iv been to my regular doc she had given me a steroid shot and pill thought i was allergic to something and had referred me to an immulologist. Later that evening my hives got worse so i just went to the hospital to get it checked out but that was pointless and waste of money i was told the same thing and the doc had given me another steroid shot which i had told her didn’t help earlier that day which is why i was there. I ended up never sleeping at night having hot/cold sweats taking alot of antihistamines that felt like forever. Did end up getting an appointment with an immulologist and skin test came out that i wasnt allergic to anything, and blood work was normal. Now i’am taking 2 180mg tablets of Allegra,Montelukast SOD, Ranitidine all TWICE a day and if i skip or if i’m late on a dose i start getting the hives really bad. Iam going to see an Indocrinologist early next week also. I wish i could figure this out!! I cant stand it anymore just wondering if it is caused by an underlying disease? .Thanks for reading any suggestions will help!